MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; TUBE,IRRIGATION FOR 30/40 SERIES

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; TUBE,IRRIGATION FOR 30/40 SERIES
Model Number OF-B113
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date of event is unavailable.Evaluation summary: it was caused due to an excessive force applied on the metal luer lock attachment on the tube.It was non-repair item so that it was replaced with new one.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
This event occurred at the time of during use.There was no report of patient harm.While working in the endoscopy room with doctor, the of-b113 blew off the irrigation tubing (metal lure lock attachment disconnected from tubing).This resulted in water spilling all over the room.The of-b113 broke at the metal end that attached to the irrigation tubing via a lure lock.Description of any actions taken: we switched out the of-b113 three times.It occurred with all the of-b113 pieces.We had to turn the irrigation right down to 1 or 2 and still had to hold the of-b113 together.I also followed the of-b113 from room through the reprocessing procedure: of-b11 gets disconnects from scope, washed in the sink, then attached back to the scope, flushed using the scope buddy and then put into the mediator.The tubing remains connected to the scope and flushed during the hld process.After hld, they disconnect the of-b113 from the scope, dry it and leave it to hang to dry.

Brand Name
PENTAX
Common Device Name
TUBE,IRRIGATION FOR 30/40 SERIES
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12194412
Report Number9610877-2021-10439
Device Sequence Number1480534
Product Code FDF
UDI-Device Identifier04961333084050
UDI-Public04961333084050
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOF-B113
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2021
Initial Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1